# SDR SWI2023F00452

- Difficulty date: August 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE UPPER TRANS COWL INBD A-BRACKET CRACKED   (C-CHECK RO 11/4/2023)   REMOVED R/H ENGINE UPPER TRANS COWL INBD. STAND OFF (A BRACKET) AND INSTALLED 1 EA. NEW STAND OFF P/N CN 624-2082-201, REF. REO 670-54-21-971, REV. A, DATED 2017/05/11 STEPS 1-3. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
